# SDR AU510001605

- Difficulty date: November 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC6200
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Condition: Faulty
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL SYSTEM SUSPECT FAULTY.  LIMITED INFORMATION PROVIDED.
